# SDR WX0A070707

- Difficulty date: December 9, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug MD 83
- Aircraft serial: 53486
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: J0600923N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CRACK AFT FLIGHT ATTENDANT UPPER DOOR SILL LT SIDE FACING AFT HAS 0.25 INCH CRACK AT 1:00 O`CLOCK POSITION.  INSTALLED REPAIR DOUBLER IAW MD80 SRM 53-05 FIG 29.
